How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. David Your Own Question
Dr. David
Dr. David, Doctor (MD)
Category: Health
Satisfied Customers: 42844
Experience:  Experienced and Compassionate Physician Trained in NYC Ready to Help.
41363181
Type Your Health Question Here...
Dr. David is online now
A new question is answered every 9 seconds

I took one Bactrim800- 160mg this morning, and started

Customer Question

I took one Bactrim800- 160mg this morning, and started feeling chills about 3-4 later. I had a flu shot 2 days ago, but no symptoms until this afternoon after the Bactrim. I still have the chills, and a headache...pushing water, but would love to know how long this may take (if it is the Bactrim).
Submitted: 1 year ago.
Category: Health
Expert:  Dr. David replied 1 year ago.

This is Dr. David

your symptoms don't sound like side effects to Bactrim

they sound more like side effects from the flu shot or from a routine viral infection.

use tylenol and drink extra fluids to help decrease chills and headaches.

do you have a fever?

have you tried any tylenol yet?

Customer: replied 1 year ago.
Took an Advil 7 hours ago, but never felt it
Expert:  Dr. David replied 1 year ago.

did you take 200mg or 400mg?

you can try tyelnol

do you have a thermometer? do you have a temp or fever?